# SDR DL777030063

- Difficulty date: January 14, 2003
- Submitted: March 4, 2003
- Operation: Air carrier
- Aircraft: N861DA
- Make and model: Boeing 777232
- Aircraft serial: 29952
- Aircraft time: 14,309 hours, 3,015 cycles
- System (JASC): 2330 · Entertainment System
- Part: Connector
- Part number: CBMA21W1S
- Condition: Burned
- Location: Comms
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FOUND BURNED CONNECTOR J2 INPUT TO VDU 7, NEEDS CONNECTOR PART NUMBER DM3134B.  REPLACED VDU 7.  PULLED C/B AND COLLARED C/B VD3 C-21 ON P110, J2 IS PULLED FROM VDU 7 AND J3 IS PULLED FROM VDU6.
